Paget, R. and Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899.
We construct a new family of homomorphisms from Specht modules into Foulkes modules for the symmetric group. These homomorphisms are used to give a combinatorial description of the minimal partitions (in the dominance order) which label irreducible characters appearing as summands of the characters of Foulkes modules. The homomorphisms are defined using certain families of subsets of the natural numbers. These families are of independent interest; we prove a number of combinatorial results concerning them.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Rowena E Paget|
|Date Deposited:||05 Aug 2010 10:14|
|Last Modified:||15 Oct 2012 13:29|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/25196 (The current URI for this page, for reference purposes)|
- Depositors only (login required):